# SDR DL76G100533

- Difficulty date: February 22, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 44,336 hours, 6,226 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 34F EMERGENCY EXIT LIGHT  INOP.   SPLICED BROKEN WIRE. LIGHT OP CKS GOOD.
